Trazodone Withdrawal

Abruptly discontinuing trazodone hydrochloride (Desyrel®) can lead to withdrawal symptoms. Although the manufacturer does not warn about the possibility of withdrawal, symptoms may still occur.
 
Withdrawal symptoms of antidepressants, including trazodone, include:
 
For most people, these symptoms improve with time, without the need for treatment. For people who are taking trazodone as a sleep aid, stopping the drug suddenly might cause insomnia to come back worse than before ("rebound insomnia").
 
If you are going to be taken off of this medication, your healthcare provider may wean you off slowly to minimize the risks of developing withdrawal from trazodone. If symptoms do occur, your healthcare provider may return you to your previous dosage and then wean you off even more gradually.
 
Healthy Pet, Healthy You

Trazodone HCl Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.